Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 1, NWS Springfield, MO

January 30, 2013Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Jan 30, 2013, 9:49 AM CST for Pulaski County, Missouri. It took effect at Jan 30, 2013, 1:02 PM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 9:49 AM CST (15:49 UTC)
In effect from
Jan 30, 2013, 1:02 PM CST
Expired
Jan 31, 2013, 7:00 PM CST
In force
30 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 128 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WGUS43 KSGF 301549
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CST WED JAN 30 2013


...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY
.HEAVY RAINFALL OF TWO TO THREE INCHES IN THE HEADWATER REGION OF THE
 BIG PINEY RIVER BASIN ON TUESDAY WILL LIKELY CAUSE RIVER LEVELS 
 TO RISE TO FLOOD STAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS. DO NOT DRIVE ACROSS FLOODED ROADWAYS NEAR
THE RIVER.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-310349-
/O.NEW.KSGF.FL.W.0001.130130T2248Z-130201T0100Z/
/TBNM7.1.ER.130130T2248Z.130131T0000Z.130131T0100Z.UU/
949 AM CST WED JAN 30 2013

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
  
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.

* FLOOD WARNING FOR 
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.1 FEET BY THIS EVENING.THE RIVER WILL 
  FALL BELOW FLOOD STAGE ON THURSDAY.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FORT LEONARD WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
TERRY
7 follow-up statements
627 
WGUS83 KSGF 301904
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CST WED JAN 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL ON TUESDAY ACROSS THE UPPER BIG PINEY RIVER BASIN
WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311004-
/O.EXT.KSGF.FL.W.0001.130130T1902Z-130201T0100Z/
/TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T0100Z.UU/
104 PM CST WED JAN 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  1:02 PM WEDNESDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET THIS
  AFTEROON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

TERRY
032 
WGUS83 KSGF 302025
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CST WED JAN 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL ON TUESDAY ACROSS THE UPPER BIG PINEY RIVER BASIN
WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311125-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T0600Z/
/TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T0600Z.UU/
225 PM CST WED JAN 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  1:02 PM WEDNESDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

TERRY
534 
WGUS83 KSGF 302252
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CST WED JAN 30 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL OVER THE LAST DAY HAS RESULTED IN RISING RIVER 
LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311352-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1021Z/
/TBNM7.1.ER.130130T1900Z.130131T0000Z.130131T1021Z.UU/
452 PM CST WED JAN 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  4:30 PM WEDNESDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA.

&& 

LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
344 
WGUS83 KSGF 310129
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CST WED JAN 30 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL OVER THE LAST DAY HAS RESULTED IN RISING RIVER 
LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311629-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1708Z/
/TBNM7.1.ER.130130T1900Z.130131T0600Z.130131T1708Z.UU/
729 PM CST WED JAN 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY 
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
  MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
241 
WGUS83 KSGF 310417
FLSSGF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CST WED JAN 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
.HEAVY RAINFALL ACROSS THE AREA TUESDAY HAS CAUSED THE RIVER TO RISE
ABOVE FLOOD STAGE. THE RIVER IS NEAR CREST AND WILL BE A SLOW FALL 
DURING THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311917-
/O.CON.KSGF.FL.W.0001.000000T0000Z-130201T1708Z/
/TBNM7.1.ER.130130T1900Z.130131T0600Z.130131T1708Z.UU/
1017 PM CST WED JAN 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY 
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE
  MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS AFFECT THE HAPPY HOLLOW PICNIC 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
074 
WGUS83 KSGF 311427
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 AM CST THU JAN 31 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY. 
HEAVY RAINFALL LATE TUESDAY HAS CAUSED RIVER LEVELS TO 
RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-010527-
/O.EXT.KSGF.FL.W.0001.000000T0000Z-130201T1700Z/
/TBNM7.1.ER.130130T1900Z.130131T0625Z.130131T1700Z.UU/
827 AM CST THU JAN 31 2013
S
THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM THURSDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$
308 
WGUS83 KSGF 311803
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CST THU JAN 31 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-311833-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-130201T1700Z/
/TBNM7.1.ER.130130T1900Z.130131T0625Z.130131T1700Z.UU/
1203 PM CST THU JAN 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT 12:00 PM THURSDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:00 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING 
  AREA AT FT. WOOD.
&& 
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jan 30, 5:40 AM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Jan 30, 5:40 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 AM CST WED JAN 30 2013

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 210 AM CST WED JAN 30 2013/

COLDER AIR IS WELL ON THE WAY WITH A COLD FRONT MAKING IT'S WAY
THROUGH THE CWFA. A NARROW BAND OF STATUS BUILD DOWN IMMEDIATELY
BEHIND THE FRONT IS CAUSING LOCALIZED DENSE FOG...BUT THE
VISIBILITY BOUNCES BACK UP FAIRLY QUICKLY. A BAND OF LIGHT RAIN
AND LIGHT SNOW WILL BRUSH PART OF THE REGION...ESPECIALLY N-NW OF
KSGF THIS MORNING. THE PRECIPITATION WILL GRADUALLY TRANSITION
FROM LIGHT RAIN TO SNOW AS SFC TEMPERATURES AND LOW LEVEL VERTICAL
THERMAL PROFILES CONTINUE TO TURN COLDER. I HAVE A LIGHT DUSTING
IN THE FORECAST DATABASE OVER PARTS OF SE KS AND WEST CENTRAL AND
CENTRAL MO OCCURRING THIS MORNING...BUT AM NOT ANTICIPATING MUCH
IN THE WAY OF WIDESPREAD SERIOUS ROAD IMPACTS.

COLD AIR ADVECTION WILL CONTINUE ALL DAY WITH BLUSTERY WINDS. USED
A NON DIURNAL TEMPERATURE CURVE BASED OFF A MIX OF THE NAM AND
MOS GUIDANCE WHICH HAS TEMPERATURES DROPPING THIS
MORNING...POSSIBLY BRIEFLY LEVELING OFF DURING THE EARLY AND MID
AFTERNOON BEFORE DROPPING AGAIN TOWARD SUNSET AND AFTER. MANY AREAS
HAVE ALREADY SEEN THEIR DAILY HIGH TEMPERATURE. ANOTHER COLDER
SHOT OF AIR WILL MOVE INTO THE GREAT LAKES AND MIDWEST THU...WITH
A STRONG GRADIENT OF LOW LEVEL TEMPERATURES EXPECTED FROM NE TO SW
OVER OUR REGION. A WARMING TREND IS THEN EXPECTED OVER THE
WEEKEND AS THE CORE OF THE COLD AIR SHIFTS EAST. AN UPPER LEVEL
RIDGE BUILDS A BIT FARTHER TO THE EAST OVER THE WESTERN CONUS WITH
A DRY PATTERN EXPECTED TO REMAIN IN PLACE FOR US INTO NEXT WEEK.

DSA

&&

.AVIATION...

FOR THE 12Z TAFS...PERIODS OF MVFR AND IFR FLIGHT CONDITIONS CAN
BE EXPECTED FOR THE REGIONS AERODROMES THROUGH 00Z THIS AFTERNOON.
AN UPPER LEVEL TROUGH WILL MAKE ITS WAY SLOWLY EAST THROUGH
TODAY...COLD AIR FILTERING INTO THE REGION WILL BRING THE
POTENTIAL FOR SOME PERIODS OF LIGHT SNOW THIS MORNING. FLIGHT
CONDITIONS WILL IMPROVE TO VFR OVERNIGHT TONIGHT AS THE UPPER
LEVEL TROUGH MOVES EAST AND CLEARING BEGINS TO OCCUR FROM WEST TO
EAST. A FEW HIGH LEVEL CLOUDS WILL BE POSSIBLE INTO EARLY
THURSDAY.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 30, 9:22 AM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 AM CST WED JAN 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
922 AM CST WED JAN 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED FLOODING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED SNOW RISK.

DISCUSSION...

  SOME MINOR RESIDUAL FLOODING OF LOW WATER CROSSINGS WILL CONTINUE
  ACROSS SOUTH CENTRAL MISSOURI TODAY.

  SNOW SHOWERS AND FLURRIES WILL IMPACT MUCH OF THE OUTLOOK AREA
  THIS MORNING BEFORE DIMINISHING THIS AFTERNOON. A LIGHT DUSTING
  MAY OCCUR ON GRASSY OR ELEVATED SURFACES ACROSS CENTRAL MISSOURI
  NORTH OF A NEVADA TO VERSAILLES LINE.

  NORTHWEST WIND GUSTS OF 30 TO 35 MPH ARE EXPECTED FOR MANY AREAS
  TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  WIND CHILL TEMPERATURES IN THE SINGLE DIGITS WILL BE POSSIBLE
  THURSDAY NIGHT AND FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jan 30, 8:36 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     CROCKER                 37.95N 92.26W
01/29/2013                   PULASKI            MO   PUBLIC

            WIND MOVED A TRAMPOLINE OVER 70 FEET AND TORE OUT THE
            ELECTRIC MAST OFF THE SIDE OF THE HOUSE. THIS WAS CAUGHT
            ON THE RESIDENCE SECURITY CAMERA.

&&

MGRIFFIN
Local storm report, Jan 30, 8:58 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     1 SW SPRINGFIELD        37.19N 93.30W
01/29/2013                   GREENE             MO   PUBLIC

            A DUPLEX NEAR GRAND AND FORT STREET SUBSTAINED ROOF
            DAMAGE. WOOD FRAME ROOF PARTIAL BLOWN OFF AND POWER LINES
            KNOCKED DOWN.

&&

MGRIFFIN
Local storm report, Jan 30, 9:11 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BRANDSVILLE             36.65N 91.69W
01/29/2013                   HOWELL             MO   EMERGENCY MNGR

            TRAILER BLOWN FROM SOUTHWEST TO NORTHEAST ACROSS RAILROAD
            TRACKS AND VV HIGHWAY. TIME ESTIMATED.

&&

TERRY
Local storm report, Jan 30, 9:32 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     4 N SUMMERSVILLE        37.24N 91.66W
01/29/2013                   TEXAS              MO   FIRE DEPT/RESCUE

            DAMAGE REPORTED TO BARNS AND OTHER OUT BUILDINGS. TREES
            AND POWERLINES ALSO REPORTED DOWN. THREE SEPARATE
            LOCATIONS NEAR STATE HIGHWAY K. 1. PIN OAK RD OFF K
            HIGHWAY. 2. NEAR JUNCTION OF K HIGHWAY AND KK HIGHWAY. 3.
            ON SALEM RD OFF K HIGHWAY TOWARD SALEM COUNTY LINE.

&&

JCOLUCCI
Local storm report, Jan 30, 9:41 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     3 SE COUCH              36.58N 91.34W
01/29/2013                   OREGON             MO   PUBLIC

            FOUR OUTBUILDINGS HAD MODERATE DAMAGE OR DESTROYED. TWO
            OF THE BUILDINGS LOST THEIR WALLS. ONE WALL WAS BRICK
            WHICH WAS DESTROYED AND BRICKS SCATTERED IN FIELD. THE
            LOCATION WAS NEAR COUNTY ROAD 232 AND HIGHWAY EE.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:20 PM CSTAreal Flood AdvisorySGFDouglas, Howell, Texas, Wright15 hr
Jan 29, 10:49 PM CSTAreal Flood AdvisorySGFBarry, Christian, Greene, Stone10 hr
Jan 30, 8:58 AM CSTAreal Flood AdvisorySGFChristian, Dent, Douglas, Greene, Howell, Laclede and 6 more6 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.